# SDR AALA20021917

- Difficulty date: December 18, 2002
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND GOUGE IN FRAME STRAP STATION 1147 ABOVE L28R.  INSTALLED NEW STRAP PER SRM 53-01-00.  (M)
